Search - École des Ponts ParisTech Access content directly

Filter your results

5 Results
authFullName_s : Anis Al Gerbi

Asymptotic error distribution for the Ninomiya-Victoir scheme in the commutative case

Anis Al Gerbi , Benjamin Jourdain , Emmanuelle Clément
Preprints, Working Papers, ... hal-01390897v1

Ninomiya-Victoir scheme : Multilevel Monte-Carlo estimators and discretization of the involved Ordinary Differential Equations

Anis Al Gerbi , Benjamin Jourdain , Emmanuelle Clément
ESAIM: Proceedings and Surveys, 2017, Thematic cycle on Monte-Carlo techniques, 59, pp.1-14
Journal articles hal-01421337v1

Ninomiya-Victoir scheme: strong convergence, antithetic version and application to multilevel estimators

Anis Al Gerbi , Benjamin Jourdain , Emmanuelle Clément
Monte Carlo Methods and Applications, 2016, 22 (3), pp.197-228
Journal articles hal-01188675v1

Asymptotics for the normalized error of the Ninomiya–Victoir scheme

Emmanuelle Clément , Anis Al Gerbi , Benjamin Jourdain
Stochastic Processes and their Applications, 2018, 128 (6), pp.1889-1928. ⟨10.1016/⟩
Journal articles hal-01772604v1
Image document

Ninomiya-Victoir scheme : strong convergence, asymptotics for the normalized error and multilevel Monte Carlo methods

Anis Al Gerbi
General Mathematics [math.GM]. Université Paris-Est, 2016. English. ⟨NNT : 2016PESC1022⟩
Theses tel-01526983v1